Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The general solution of a first order differential polynomial

Author: Richard M. Cohn
Journal: Proc. Amer. Math. Soc. 55 (1976), 14-16
MathSciNet review: 0396511
Full-text PDF

Abstract | References | Additional Information

Abstract: A purely algebraic proof is given of a theorem, proved analytically by Ritt, which determines the number of derivations needed to find a basis for the perfect ideal of the general solution of an algebraically irreducible first order differential polynomial.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: General solution, singular components, basis for a perfect differential ideal
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society